Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: Anyone TIRED on Wellbutrin XL? Harlock

Posted by islandangel on April 6, 2005, at 10:59:38

In reply to Re: Anyone TIRED on Wellbutrin XL?, posted by Harlock on April 6, 2005, at 9:31:15

Hi Harlock: Interesting about your experience with Wellbutrin. I gained at least 10 pounds or more while on Prozac a little over a year ago. Prozac made me even more of a zombie than the tiredness I feel with Wellbutrin XL so I actually feel lucky. Wellbutrin in the beginning made me a little nauseas and I didn't notice stomach growling when I hadn't eaten. BUT that was in the beginning, maybe the first 2 weeks. After the first 2 weeks that stopped. I hadn't lost anything on Wellbutrin but because my weight had already creeped up at an uncomfortable level with Prozac, I decided to diet by cutting carbohydrates, mostly sugars. Wellbutrin makes it EASIER to control your eating when you need to. It feels great to have complete control and not fall off the "wagon". One thing Wellbutrin hasn't helped me with is my terrible procrastination. As for the weight control, I've been able to lose about 7 pounds in the last month. And I have great control over what I eat. Before... with Prozac, I was hungry all the time! Good luck on your new med.


Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:islandangel thread:473033
URL: http://www.dr-bob.org/babble/20050404/msgs/480656.html